Immersions minimales et immersions pluriharmoniques entre variétés riemanniennes : résultats de non existence et de rigidité
Annales de l'Institut Fourier, Volume 50 (2000) no. 1, p. 235-256

This paper deals with isometric minimal (resp. pluriharmonic) immersions from a Riemannian manifold endowed with a non trivial parallel 2-form into a Riemannian or a Kahlerian manifold of negative (resp. positive) isotropic curvature. Results we obtain generalize some well known non existence and rigidity results concerning minimal and pluriharmonic immersions from Kahlerian manifolds into real or complex space forms. We also obtain some vanishing results for the second Betti number and the space of parallel 2-forms

Dans cet article nous nous intéressons aux immersions isométriques minimales (resp. pluriharmoniques) définies sur une variété riemannienne munie d’une 2-forme parallèle non triviale à valeurs dans une variété riemannienne ou kählérienne de courbure isotrope négative (resp. positive). Les résultats que nous obtenons généralisent certains résultats bien connus de non existence et de rigidité concernant les immersions minimales et pluriharmoniques de variétés kählériennes dans les espaces formes réels ou complexes. Nous obtenons également des résultats d’annulation pour le second nombre de Betti ainsi que pour l’espace des 2-formes parallèles.

@article{AIF_2000__50_1_235_0,
     author = {Soufi, Ahmad El and Petit, Robert},
     title = {Immersions minimales et immersions pluriharmoniques entre vari\'et\'es riemanniennes : r\'esultats de non existence et de rigidit\'e},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {1},
     year = {2000},
     pages = {235-256},
     doi = {10.5802/aif.1753},
     zbl = {0945.53038},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2000__50_1_235_0}
}
Soufi, Ahmad El; Petit, Robert. Immersions minimales et immersions pluriharmoniques entre variétés riemanniennes : résultats de non existence et de rigidité. Annales de l'Institut Fourier, Volume 50 (2000) no. 1, pp. 235-256. doi : 10.5802/aif.1753. http://www.numdam.org/item/AIF_2000__50_1_235_0/

[1] M. Dajczer et L. Rodriguez, Rigidity of real Kähler submanifolds, Duke Math. J., 53, 1 (1986), 211-220. | MR 87g:53089 | Zbl 0599.53005

[2] M. Dajczer et G. Thorbergsson, Holomorphicity of minimal submanifolds in complex space forms, Math. Ann., 277 (1987), 353-360. | MR 89b:53094 | Zbl 0631.53046

[3] J. Eells et L. Lemaire, Selected topics in harmonic maps, CBMS Regional Conf. Series 50, AMS Providence, 1983. | MR 85g:58030 | Zbl 0515.58011

[4] A. El Soufi, Géométrie des sous-variétés admettant une structure kählérienne ou un second nombre de Betti non nul, Congrès de Géométrie d'Oran, 1989.

[5] M. Gromov et P. Pansu, Rigidity of lattices : An introduction. Geometric topology : recent developments, CIME Conf. ; 1990, Springer lecture Notes in Math., 1504, 39-137 (1991). | Zbl 0786.22015

[6] L. Hernandez, Kähler manifolds and 1/4 Pinching, Duke Math. J., 62, 3 (1991), 601-611. | MR 92b:53046 | Zbl 0725.53068

[7] O. Hijazi, A conformal lower bound for the smallest eigenvalue of the Dirac operator and Killing spinors, Commun. Math. Phys., 104 (1986), 151-162. | MR 87j:58096 | Zbl 0593.58040

[8] O. Hijazi, Eigenvalues of the Dirac operator on compact Kähler manifolds, Commun. Math. Phys., 160 (1994), 563-579. | MR 95b:58156 | Zbl 0794.53042

[9] K.D Kirchberg, Properties of kählerian twistor-spinors and vanishing theorems, Math. Ann., 293 (1992), 349-369. | MR 93i:58158 | Zbl 0735.53051

[10] K.D Kirchberg, Killing spinors on Kähler manifolds, Ann. Global. Anal. Geom., 11 (1993), 141-164. | MR 94m:58233 | Zbl 0810.53033

[11] H.B. Lawson et M.L. Michelsohn, Spin Geometry, Princeton Math. Ser. 38, Princeton University Press, Princeton, 1989. | MR 91g:53001 | Zbl 0688.57001

[12] M. Micallef et J. Moore, Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two planes, Ann. of Math., 127 (1988), 199-227. | MR 89e:53088 | Zbl 0661.53027

[13] M. Micallef et M. Wang, Metrics with non negative isotropic curvature, Duke Math. J., 72, 3 (1993), 649-672. | MR 94k:53052 | Zbl 0804.53058

[14] M. Micallef et J. Wolfson, The second variation of area of minimal surfaces in four-manifolds, Math. Ann., 295 (1993), 245-267. | MR 94c:58035 | Zbl 0788.58016

[15] G.D. Mostow et Y.T. Siu, A compact Kähler surface of negative curvature not covered by the ball, Ann. of Math., 112 (1980), 321-360. | MR 82f:53075 | Zbl 0453.53047

[16] R. Petit, Sur la rigidité des immersions minimales et des immersions pluriharmoniques, C. R. Acad. Sci. Paris, t. 318, Série 1 (1994), 1125-1128. | MR 95e:53086 | Zbl 0801.53043

[17] A. Polombo, De nouvelles formules de Weitzenböck pour des endomorphismes harmoniques. Applications géométriques, Ann. Sci. Ec. Norm. Sup., 4, 25 (1992), 393-428. | Numdam | MR 94b:58102 | Zbl 0812.53044

[18] J.H. Sampson, Harmonic maps in Kähler geometry, CIME Conf. ; 1984, Springer Lecture Notes in Math., 1161 (1985), 193-205. | Zbl 0573.53040

[19] W. Seaman, On manifolds with non negative curvature on totally isotropic 2-planes, Trans. Amer. Math. Soc., 338 (1993), 843-855. | MR 93j:53053 | Zbl 0785.53034

[20] Y.T. Siu, The complex analyticity of harmonic maps and the strong rigidity of compact Kähler manifolds, Ann. of Math., 112 (1980), 73-111. | MR 81j:53061 | Zbl 0517.53058

[21] S. Udagawa, Minimal immersions of Kähler manifolds into complex space forms, Tokyo. Math. J., 10 (1987), 227-239. | MR 88h:53055 | Zbl 0627.53047